Apr 16, 2007
I have been on reyataz and epzicom for about three months. So far so good side effect wise. I was wondering what is known about the long term side effects of these drugs. Do they cause lipoatrophy in the face or something else I should watch for? thanks
| Response from Dr. Conway
The combiantion of atazanavir, abacavir and lamivudine is an excellent one to take. If you take the pills, the likelihood of them producing a good virologic response is quite high. As for side effects, the only issue would be the possible hypersensitivity reaction associated with abacavir. If you have been on your medications for 3 months now and it has not occurred, you are home-free with respect to this. As for lipoatrophy, there are no data to suggest that this should be a significant problem at all with this combination. In fact, the long-term side effects of Reyataz/Epzicom should not be a problem in any way. Good luck...
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Herpes After Eating Sperm Worried I Have HIV
- Itchy Red Spots After Sex With Stripper Sign Of HIV AIDS
- Tiredness After Getting Fingered Worried I Have HIV
- Can You Have Sex While Being Treated For Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.